Uniqueness of weak solutions for a pseudo-parabolic equation modeling two phase flow in porous media

X. Cao, I.S. Pop

Research output: Contribution to journalArticleAcademicpeer-review

19 Citations (Scopus)
3 Downloads (Pure)

Abstract

In this paper, we prove the uniqueness of weak solutions for a pseudo-parabolic equation modeling two-phase flow in a porous medium, where dynamic effects are included in the capillary pressure. We transform the equation into an equivalent system, and then prove the uniqueness of weak solutions to the system which leads to the uniqueness of weak solutions for the original model. Keywords: Pseudo-parabolic equation; Dynamic capillary pressure; Two-phase flow; Weak solution; Uniqueness
Original languageEnglish
Pages (from-to)25-30
Number of pages6
JournalApplied Mathematics Letters
Volume46
DOIs
Publication statusPublished - 2015

    Fingerprint

Cite this